# SDR IPXA2019031640121

- Difficulty date: February 27, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 17,210 hours, 10,669 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: F5237230920000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y AFT CARGO DOOR FRAME FR64 HOLE NR 5 CRACK INDICATION ON FITTING LAYER AT APPROX. THE 9, 12 AND 2 O'CLOCK POSITIONS. REMOVED AND REPLACED FRAME FORK AT FR 64 IAW EO A300-5230-57988-E.
